# SDR VTZA200500045

- Difficulty date: April 2, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N653BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7438
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAP FAIL AT 8 DEGREES ON APPROACH.  RECORDED FECU FAULTS AND RESET IAW FIM 27-50-00.  MSGS CLEARED FLAPS OPERATE NORMALLY.  NO RECENT HISTORY NOTED.
